# SDR UIEA2019061434486

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,480 hours, 17,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2250
- Condition: Warning Message
- Location: Lt Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CTR FUEL PUMP PRESS LIGHT ILLUMINATED AND L CTR FUEL PUMP EICAS MSG (AMBER).  REMOVED AND REPLACED LEFT CENTER OVERRIDE PUMP IAW AMM 28-22-05.  LEAK CHECK GOOD, TRANSFERS GOOD, PRESS LIGHT GOOD.
